Facebook Pixel
EmpowHER Guest

i was at the hospital twice, they dont know why my legs are retaining so much water.

By Anonymous October 27, 2011 - 5:46pm
Rate This

i am 27 years old. i am in good shape and health. i am retaining a lot of water in my legs and a little on my stomach and arms. i went to the emergency room twice, i went back again because i had gotten a migrain headach and i was throwing up. i have been very dizzy, and the first time that i started to retain the water in my body, i passed out and fell in the shower, then when i got up and out of the shower, i passed out again, knocking things over on my sink as i then hit the floor. i passed out two times that night and it was about 5-10 mins apart, of me passing out. this is the fourth time i am retaining the water, and each time i do, i get dizzy, loopy, and sometimes pass out! what do i do? the doctors at the e.r have no suggestions or anwsers for me! im very worried and need to get back to work and being healthy again!

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER and thanks for your question. I can imagine how you must feel. Water retention is also known as edema. Water retention problems arise when fluid is not removed by the lymph system properly, it is retained in the body tissues where it causes swelling. Causes of body water retention depend on a wide range of factors including a high salt intake, as a reaction to hot weather, gravity, nutritional deficiencies, burns as well as sunburn and as a side effect of certain drugs.

That's why it's best to see a doctor.
Best of luck,

October 28, 2011 - 6:11am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.